| Model Number |
02.12.0511FR |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-may-2022: lot 168362: 50 items manufactured and released on 23-feb-2017.Expiration date: 2022-feb-06.No anomalies found related to the problem.To date, 42 items of the same lot have been sold with no similar reported event during the period of the review.
Event or Problem Description
At 2 years and 10 months after the primary surgery, the patient came in reporting instability and the cause is unknown.The surgeon revised the insert with a thicker one (from 11mm to 17mm).The surgery was completed successfully.